Pure and Applied Mathematics Quarterly

Volume 10 (2014)

Number 2

Special Issue: In Memory of Andrey Todorov, Part 3 of 3

Local holomorphic curves on a bounded symmetric domain in its Harish-Chandra realization exiting at regular points of the boundary

Pages: 259 – 288

DOI: http://dx.doi.org/10.4310/PAMQ.2014.v10.n2.a4


Ngaiming Mok (University of Hong Kong)


We examine the asymptotic behavior of holomorphic curves on bounded symmetric domains in their Harish-Chandra realizations exiting at smooth points of the boundary, showing that such a holomorphic curve is aysmptotically totally geodesic at a generic point of its boundary and that furthermore the norm of the second fundamental form is bounded by a constant multiple of the Euclidean distance to the boundary.


bounded symmetric domain, Harish-Chandra realization, second fundamental form, minimal disk, minimal rational tangent, maximal polydisk

Full Text (PDF format)